A 41-year-old member asked:
Could you take dyazide (hydrocholorthiazide and triamterene) with coffee?
1 doctor answer • 4 doctors weighed in
Nephrology and Dialysis 25 years experience
Dyazide (hydrocholorthiazide and triamterene) & Coffee: Dyazide (hydrocholorthiazide and triamterene) is a combination pill that contain 2 different types of diuretic, hydrochlorothiazide and triamterne. There are no known interaction between dyazide (hydrocholorthiazide and triamterene) and caffeine.
2.8k viewsReviewed >2 years ago
Last updated Oct 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.